MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY TUBE, CUFFED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY TUBE, CUFFED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/075CZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that air leaked from the cuff.This occurred during use.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
Lot number, expiration date, udi, and h4.Manufacture date are unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
The following field was updated with corrections: d4.Primary udi number: (b)(4).H6.Investigation codes: updated.Investigation summary: one used decontaminated sample was received without its original packaging.A tear was noticed in the cuff during visual inspection.The inflation test was repeated on the received sample.It was found that it was not even possible to inflate the cuff as it leaked so badly.The customer's complaint was confirmed.Due to the fact that the cuff leak was not observed prior use, it is most probable that the reported failure occurred during tracheostomy procedure or during use due to contact with a sharp edge.A device history record could not be completed as no lot number was received.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY TUBE, CUFFED
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19305043
Report Number3011237704-2024-00099
Device Sequence Number20480484
Product Code BTO
UDI-Device Identifier15019517076141
UDI-Public(01)15019517076141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/075CZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown